# SDR QXEA9902238

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER FORWARD SPAR LEADING EDGE ATTACH ANGLE IS GOUGED IN THE AREA FOR LEADING EDGE 613AR.  REPAIRED IAW DHC-8-102 M/M 20-32-02.
